# SDR DXTA200702568

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 1,295 hours, 1,227 cycles
- Engine: Pwa JT15D5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Part number: MS35061
- Condition: Damaged
- Location: Ground Power
- Part time: 1,295 hours, 1,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT TAXIED WITH GPU STILL ATTACHED.  REMOVED AND REPLACED GPU POWER RECEPTACLE IAW 24-40-00. OPS CHECK WAS GOOD.
